# SDR GTIA2024121938610

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N713NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11789
- Aircraft time: 3,238 hours, 1,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 25090
- Condition: Damaged
- Location: Zone 200
- Part time: 3,200 hours, 1,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN MEGAPHONE VOLUME KNOB IS MISSING-R&R FWD CABIN MEGAPHONE IAW AMM 25-35-51. OPS TEST GOOD. A.C. OK FOR CONT. SVC.
